The U.S. Food & Drug Administration (FDA) has questionably authorised emergency use of both the Pfizer and Moderna mRNA Covid-19 injections for use among children aged 6 months and above despite a five-month-old baby tragically dying after becoming seriously ill within hours of his mother receiving a dose of the experimental Pfizer / BioNTech Covid vaccine.
The incident was reported to the Vaccine Adverse Event Recording System (the USA’s version of the MHRA Yellow Card scheme in the UK) on the 4th April 2021 by the clinician who had attempted to save the life of the baby just a couple of weeks earlier.
The report (which can be found here using VAERS ID – 1166062) details that the mother of the baby received a second dose of the Pfizer jab on the 17th of March 2021, whilst at work. But the next day her five-month-old breast-fed infant developed a rash and was inconsolable. The baby refused to eat and developed a fever.
The Doctor who made the report describes how the mother brought the extremely ill child to the local Emergency Room where assessments were carried out. It was discovered the baby had elevated liver enzymes. The infant remained in hospital for treatment but tragically declined and passed away just two days later on the 20th March 2021.
The infant had no known allergies, birth defects, disabilities or pre-existing conditions, and was not exposed to anything other than the Pfizer vaccine via his mother’s breast milk.
The report also lists several other conditions that developed prior to the infant’s tragic death, on top of the elevated liver enzymes as detailed in the Doctor’s write-up. Elevated liver enzymes indicate inflammation or damage to cells in the liver, and can be caused by alcohol or drug misuse.
The five-month-old baby also developed thrombotic thrombocytopenic purpura. This is a condition that results in blood clots forming in small blood vessels throughout the body. This in turn results in a low platelet count and low red blood cells due to their breakdown. This then often causes kidney, heart, and brain dysfunction. This is the very condition which has been proven to be caused by the AstraZeneca viral vector “vaccine”. So it now looks like we have evidence the Pfizer jab can cause the same ailment.
No tests have been carried out to confirm whether or not any of the experimental Covid “vaccines” are safe for use during pregnancy or during breastfeeding. Sadly those silly enough to still get it are suffering the grave and tragic consequences of their actions with the deaths of either their unborn or newborn children.
This isn’t the first heartbreaking death of a baby due to the Covid vaccines, and unfortunately, thanks to the FDA’s outrageous decision to extend the emergency use authorisation of both the Pfizer and Moderna injections to infants and toddlers, it will not be the last.